# SDR 98ZZZX824

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N97523
- Make and model: Cessna 182Q
- Aircraft serial: 18267119
- Engine: Cont O470U
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Condition: Worn
- Location: Int Vlv Seat
- Part time: 589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL COMPRESSION CHECK, FOUND CYLINDERS COMP LOW.  INSPECTED CYLINDERS, FOUND INTAKE VALVES SEAT EXCESSIVELY WORN.  FURTHER INSPECTION FOUND ALL CERMACHROME ON CYLINDERS WORN AWAY.  ALL CYLINDERS REPLACED WITH FACTORY NEW CYLINDERS.
